Publication:
Mathematical model of the symptomatic and asymptomatic infections of swine flu

Suggested Citation

P. Pongsumpun, I. M. Tang Mathematical model of the symptomatic and asymptomatic infections of swine flu. International Journal of Mathematical Models and Methods in Applied Sciences. Vol.5, No.2 (2011), 247-254. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/12147

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections